Alert archive / Massachusetts / High Wind Watches in 2018

High Wind Watch 8, NWS Boston/Norton, MA

November 12, 2018Barnstable County, Dukes County, Massachusetts

NWS Boston/Norton, MA issued this high wind watch at Nov 12, 2018, 4:04 PM EST for Barnstable County, Dukes County, Massachusetts. It took effect at Nov 13, 2018, 10:00 AM EST. It was in force for .

The area

The counties it named.

The facts

Issued
Nov 12, 2018, 4:04 PM EST (21:04 UTC)
In effect from
Nov 13, 2018, 10:00 AM EST
Expired
Nov 13, 2018, 4:06 AM EST
In force
Issued by
NWS Boston/Norton, MA

Counties Barnstable County, MA, Dukes County, MA

The radar

The Boston radar (KBOX), 71 km from the middle of the area, began a volume at 21:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Chatham, MA (KCHH), launched 12:00Z, 9.1 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Chatham, MA at 12:00Z on 2018-11-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Chatham, MA at 12:00Z on 2018-11-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -113 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1439 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
-113 m²/s²
0-3 km storm-relative helicity
33 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

587 
WWUS71 KBOX 122104
NPWBOX

URGENT - WEATHER MESSAGE
National Weather Service Boston/Norton MA
404 PM EST Mon Nov 12 2018

MAZ024-130515-
/O.UPG.KBOX.HW.A.0007.181113T1400Z-181113T2100Z/
/O.NEW.KBOX.HW.W.0012.181113T1500Z-181113T1900Z/
Nantucket MA-
Including the city of Nantucket
404 PM EST Mon Nov 12 2018

...HIGH WIND WARNING IN EFFECT FROM 10 AM TO 2 PM EST TUESDAY...

The National Weather Service in Boston/Norton has issued a High
Wind Warning, which is in effect from 10 AM to 2 PM EST Tuesday.
The High Wind Watch is no longer in effect.

* WINDS...South 25 to 30 mph with gusts up to 60 mph.

* TIMING...Strongest winds will likely occur between 10 AM and 2 
  PM Tuesday.

* IMPACTS...Damaging winds may blow down trees and power lines.
  Power outages are expected. 

* LOCATION...Nantucket.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning is issued when sustained winds of 40 mph are
expected for at least one hour, with gusts of 58 mph or greater
at any time. Damage to trees, power lines, and property are
possible with winds of this magnitude. Power outages are likely.
Take action to secure loose outdoor objects.

&&

$$

MAZ022-023-130515-
/O.NEW.KBOX.HW.A.0008.181113T1500Z-181113T1900Z/
Barnstable MA-Dukes MA-
Including the cities of Chatham, Falmouth, Provincetown, 
and Vineyard Haven
404 PM EST Mon Nov 12 2018

...HIGH WIND WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY
AFTERNOON...

The National Weather Service in Boston/Norton has issued a High
Wind Watch, which is in effect from Tuesday morning through
Tuesday afternoon.

* WINDS...South 20 to 25 mph with gusts up to 55 mph.

* TIMING...Strongest winds will likely occur between 10 AM and 2 
  PM Tuesday.

* IMPACTS...Strong winds may blow down limbs, trees, and power
  lines. Scattered power outages are possible.

* LOCATION...Cape Cod and Marthas Vineyard. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Watch means the potential exists for a damaging wind
event. These strong winds are capable of downing trees and power
lines, as well causing property damage. If a high wind warning is
issued, stay inside and away from windows.

&&

$$

For the latest updates...please visit our webpage at
www.weather.gov/boston

You can follow us on Facebook at
www.facebook.com/NWSBoston

You can follow us on Twitter at
@NWSBoston
2 follow-up statements
747 
WWUS71 KBOX 130324
NPWBOX

URGENT - WEATHER MESSAGE
National Weather Service Boston/Norton MA
1024 PM EST Mon Nov 12 2018

MAZ024-131130-
/O.CON.KBOX.HW.W.0012.181113T1500Z-181113T1900Z/
Nantucket MA-
Including the city of Nantucket
1024 PM EST Mon Nov 12 2018

...HIGH WIND WARNING REMAINS IN EFFECT FROM 10 AM TO 2 PM EST
TUESDAY...

* WINDS...South 25 to 30 mph with gusts up to 60 mph.

* TIMING...Strongest winds will likely occur between 10 AM and 2 
  PM Tuesday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles.

* LOCATION...Nantucket.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning is issued when sustained winds of 40 mph are
expected for at least one hour, with gusts of 58 mph or greater
at any time. Damage to trees, power lines, and property are
possible with winds of this magnitude. Power outages are likely.
Take action to secure loose outdoor objects.

&&

$$

MAZ022-023-131130-
/O.CON.KBOX.HW.A.0008.181113T1500Z-181113T1900Z/
Barnstable MA-Dukes MA-
Including the cities of Chatham, Falmouth, Provincetown, 
and Vineyard Haven
1024 PM EST Mon Nov 12 2018

...HIGH WIND WATCH REMAINS IN EFFECT FROM 10 AM EST TUESDAY
THROUGH TUESDAY AFTERNOON...

* WINDS...South 20 to 25 mph with gusts up to 55 mph.

* TIMING...Strongest winds will likely occur between 10 AM and 2 
  PM Tuesday.

* IMPACTS...Strong winds may blow down limbs, trees, and power 
  lines. Scattered power outages are expected.

* LOCATION...Cape Cod and Marthas Vineyard.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Watch means the potential exists for a damaging wind
event. These strong winds are capable of downing trees and power
lines, as well causing property damage. If a high wind warning is
issued, stay inside and away from windows.

&&

$$

For the latest updates...please visit our webpage at
www.weather.gov/boston

You can follow us on Facebook at
www.facebook.com/NWSBoston

You can follow us on Twitter at
@NWSBoston
655 
WWUS71 KBOX 130906
NPWBOX

URGENT - WEATHER MESSAGE
National Weather Service Boston/Norton MA
406 AM EST Tue Nov 13 2018

MAZ024-131715-
/O.EXT.KBOX.HW.W.0012.181113T1500Z-181113T2100Z/
Nantucket MA-
Including the city of Nantucket
406 AM EST Tue Nov 13 2018

...HIGH WIND WARNING NOW IN EFFECT FROM 10 AM THIS MORNING TO
4 PM EST THIS AFTERNOON...

* WINDS...South 20 to 30 mph with gusts up to 55 mph.

* TIMING...Strongest winds will likely occur between 10 AM and 2
  PM today.

* IMPACTS...Strong winds may blow down limbs, trees, and power 
  lines. Scattered power outages are expected.

* LOCATION...Nantucket.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning is issued when sustained winds of 40 mph are
expected for at least one hour, with gusts of 58 mph or greater
at any time. Damage to trees, power lines, and property are
possible with winds of this magnitude. Power outages are likely.
Take action to secure loose outdoor objects.

&&

$$

MAZ022-023-131715-
/O.UPG.KBOX.HW.A.0008.181113T1500Z-181113T1900Z/
/O.NEW.KBOX.WI.Y.0026.181113T1500Z-181113T2100Z/
Barnstable MA-Dukes MA-
Including the cities of Chatham, Falmouth, Provincetown, 
and Vineyard Haven
406 AM EST Tue Nov 13 2018

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 4 PM EST
THIS AFTERNOON...

The National Weather Service in Boston/Norton has issued a Wind
Advisory, which is in effect from 10 AM this morning to 4 PM EST
this afternoon. The High Wind Watch is no longer in effect.

* WINDS...South 15 to 25 mph with gusts up to 50 mph.

* TIMING...Strongest winds will likely occur between 10 AM and 2
  PM today.

* IMPACTS...Strong winds may blow down limbs, trees, and power 
  lines. Scattered power outages are expected. Strong winds may 
  blow down limbs, trees, and power lines. Scattered power 
  outages are expected.

* LOCATION...Cape Cod and Marthas Vineyard.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 31 to 39 mph are
expected, with gusts between 46 to 57 mph. Winds this strong are
capable of downing small tree limbs and branches, possibly
causing isolated power outages. Driving can also be difficult,
especially for high profile vehicles. Use extra caution.

&&

$$

For the latest updates...please visit our webpage at
www.weather.gov/boston

You can follow us on Facebook at
www.facebook.com/NWSBoston

You can follow us on Twitter at
@NWSBoston

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this high wind watch went out at Nov 12, 3:52 PM EST, 12 minutes earlier.

Area forecast discussion, Nov 12, 3:52 PM EST, 12 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
352 PM EST Mon Nov 12 2018

.SYNOPSIS...
A more potent storm system on tap for tonight through Tuesday
with strong, potentially damaging winds along with moderate to
heavy rain. Blustery and colder conditions return Wednesday into
Thursday. Another storm may impact the region sometime late
Thursday into Friday, followed by colder and drier weather next
weekend.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
130 PM update...

Many locations within a few degs of 50 at 1 PM. So far in the 50
deg club include 52 at PYM and 50 at OWD and WST. Given sunshine
thru high thin cirrus plus southwest winds expect more 50+ deg
temps to come the next hour or two. Normal high is 50-55. No
changes to previous forecast as conditions continue to verify
nicely with earlier forecast. Previous discussion below.

=================================================================

Classic fall weather in progress across the region with
cool/crisp morning temps warming thru the 30s and 40s this
morning and heading toward 50 in many locations this afternoon.
Short wave ridging over the area this morning providing
subsidence to support abundant sunshine. WAA pattern off to the
west will result in high clouds filtering the sunshine this
afternoon.

SPC meso analysis has 1030 mb high pressure over New England and
this will provide light winds becoming SSW this afternoon 5-10
mph. Meso analysis shows 925 mb temps of -1C to -2C over the
region this morning. Model guidance has 925 mb temps warming to
about 0C this afternoon. Subsidence inversion limits mixing to
925 mb so highs 45-50 seem reasonable. Previous forecast
captures this nicely so no major changes with this forecast
update.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/...
*/ Highlights...

 - Strong storm system tracking over SE New England

 - Potential wind hazards coastal SE New England, adjacent waters
 - Height of winds around midday Tuesday

 - Moderate to heavy rain, 6-12 hour period around Tuesday morn
 - Small rivers back up to bankfull, isolated urban flooding
 - Impacts to the Tuesday morning commute

*/ Discussion...

OVERVIEW...

Potent storm system sweeping SE New England. Outcomes determined by
the surface to H85 low track, driven by a thermal wind discontinuity
and N-split potential vorticity streamer, the displacement imposing
a stout mid-level vortmax and parent SW-NE jet streak +2-3 standard
deviation. Deep-layer trof becoming negatively-tilted, cyclonically
digging, atmosphere responds with a deep connection once again back
into the E Pacific per aforementioned jet streak. Promoted initial
baroclinic leaf brought about by an over-running H925-85 low-level
warm-moist jet, +4 standard deviation resultant this time around by
the stronger thermal wind discontinuity, much colder air driving S
out of Canada. Frontogenetical forcing along a parent warm front to
the surface low, +2-3 precipitable waters of 1.5 inches convergently
focused by SE jet 50 to 70 mph into SE New England at H95 alone. A
pressure gradient forced wind but also isallobaric as height falls
of 2-3 mb/hr are followed by quick height rises with low passage.

A quick strike, front-end thump of a storm with open-wave and focus
through the anticyclonic branch of a warm-moist conveyor belt. Heavy
rain, damaging wind potential once again. But outcomes determined by
surface - H85 low track to which forecast guidance still exhibits a
spread. The W-envelope NAM / EC / UKmet / Canadian versus WRF / GFS
E-envelope however 12.0z GFS tucked closer to SE New England towards
the SREF / GEFS means center with the SW-NE track sweeping over the
Cape Cod Canal.

Went with a consensus forecast not discrediting the GFS which, for
the last storm Friday night into Saturday, was the better performer
with the track and speed of the surface low. Holding with the GEFS /
SREF mean surface low track.

Storm exiting out by afternoon and blustery W winds prevail on the
backside through Tuesday night. Details below.

WINDS...

Potentially strong to damaging. If present cold airmass lingers over
New England prior to a H8-9 warm nose, there's potential for mixing
down faster winds via diabatic processes if not precipitation-drag.
Greatest chance in the morning, with a midday-afternoon more stable
environment, however strong forcing ongoing as the low center sweeps
through (pressure-gradient / isallobaric). Then the tailwinds behind
the low passage, likely strong with undercutting cold air advection
processes, diabatic mixing returns.

While highly anomalous low-level flow, potential focus into SE New
England, given the storm track uncertainty, will hold with current
headlines of a HIGH WIND WATCH over Nantucket and GALE WATCHES over
the waters.

A final note, the storm exiting out, storm strengthening NE as cold
air undercuts and lapse rates steepen, boundary layer mixing up to
H85 through Tuesday night which at the top of the layer winds may
exceed 45 mph, the potential for mixing down to the surface. There
is the possibility of considering wind headlines into Wednesday
morning. GALE WATCHES over the waters expanded out in time to cover
this threat.

FLOOD / HEAVY RAIN...

Fast moving, progressive system with lift mainly low-level focused
below H5 throughout the warm layer extending on up to 12 kft. Likely
efficient rainfall production with big rain drops. Widespread rain
with embedded heavier showers, some weak elevated instability, the
focus mostly over SE New England. But again, fast moving, lack deep
layer ascent, dynamic support and instability. Yes, convergently
focused anomalously high precipitable waters, but the 1 maybe up to
2 inches of rain forecast over the 6 to 12 hour period, believe we
should be able to handle as we were the last storm. Rivers getting
back up to bankfull, namely Pawtuxet River at Cranston RI and the
Sudbury River at Saxonville, MA. Thinking a FLOOD WATCH won't be
necessary with this event. Can't, however, rule out isolated urban,
poor-drainage flooding. Definitely impacts for the Tuesday morning
commute with bulk of rainfall centered around then, clearing out
quickly Tuesday afternoon.

WINTRY WEATHER...

Lingering cold airmass along with drier dewpoints, with the onset of
precipitation, wetbulb processes considered, likely will see initial
snows right into sunrise Tuesday over Berkshires, perhaps Worcester
Hills. Nocturnal event, intensity noted, thinking low snow ratios as
thicknesses will be on the rise, thinking 8:1 or lower, with liquid
amounts around 0.3 to 0.4, can't rule out wet snowfall amounts up as
high as around an inch for highest terrain on all surfaces, mainly
closer to 2000 ft agl, warm air wrapping back quickly. Thus not as
much as the last event, neighboring cold high is more E than NE.
Minimal impact.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
Highlights...

* Windy and cold Wed, then coldest air of the season Wed night
* Another storm late Thu into Fri with rain/snow/ice possible
* Mainly dry and colder next weekend into early next week

Wednesday into Wednesday night...

Windy and cold day Wed with strong W/NW flow. Soundings show a deep
and well mixed boundary layer which supports gusts to 40-50 mph,
especially across central and NE MA, with 30-40 mph gusts elsewhere.
Wind advisories will likely be needed for a portion of SNE.
Strongest wind gusts through early afternoon then slowly
diminishing.  Expect lots of sunshine Wed, although lake effect
moisture may result in clouds spilling into northern CT and SW MA.
850 mb temps down to -12 to -14C Wed so highs will only reach
mid/upper 30s with lower 30s higher terrain. Wind chills in the 20s
with upper teens higher terrain.

Coldest night of the season by far Wed night as strong high pres
builds into New Eng with clear skies and diminishing winds and very
dry airmass in place. Excellent radiational cooling will result in
lows dropping into the teens for much of the region, a little milder
in Boston and outer Cape/Islands. Some single numbers possible in
the CT valley in northern MA.

Thursday into Friday...

Dry weather and sunshine to start the day with high pres in control.
But clouds will overspread region during the day as the high moves
offshore. Model guidance indicating a rather potent southern stream
closed low lifting NE into New Eng Fri. While system is de-
amplifying and opening up, it still moves through as a robust
negative tilt trough, ensuring a period of heavy precip and strong
winds. Timing brings onset of precip north across the region Thu
afternoon/evening with precip persisting through Thu night and into
Friday as the potent negative tilt trough moves across the region.

Strong high pres north of the region will provide enough cold air at
the start for some snow/mixed precip, especially interior. How long
snow/ice/mixed precip hangs on in the interior and specific
accumulations will depend on the low track and details of thermal
profile. However, some snow and/or ice accum is likely in the
interior. Looking at mostly rain by Friday.

Saturday into Monday...

Turning colder, especially Sun into Mon as departing shortwave
brings reinforcing shot of colder air. Expect temps well below
normal Sun/Mon. Saturday will be transition day with temps close to
seasonable. Mainly dry during this period, although some rain/snow
showers possible with shortwave passage Sat night.

&&

.AVIATION /21Z MONDAY THROUGH SATURDAY/...
Forecaster Confidence Levels...

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

Short Term /through Tuesday Night/...

1830z update...

Thru This Evening...VFR, dry weather and modest SSW winds. High
confidence.

Overnight...rain overspreads the area from west to east 05z to
08z. VFR conditions quickly becoming MVFR with areas of IFR in
the Worcester Hills. High confidence.

Tuesday...MVFR to start but then lowering to IFR in periods of
heavy rain beginning around 13z thru 17z from west to east. Then
rapidly improving after 17z from west to east with rain exiting
and improving to MVFR then VFR. LLWS 12z-17z southeast MA
including Cape Cod and the Islands with 90 kt low level
southerly jet. Sharp wind shift 16z-19z to the NW 20-30G40 kt.
High confidence on overall theme but lower confidence on
specific timing.

Tuesday night...strong NW winds 25-35G45 kt. VFR and dry
weather.

KBOS Terminal...
Strong surface wind and LLWS south of Boston over Cape Cod and
Islands. Heaviest rain 14z-17z then sharp wind shift to the NW.

KBDL Terminal...
Potential LLWS with SSE low level jet 09z-12z Tue. Heaviest rain
12z-15z.

Outlook /Wednesday through Saturday/...

Wednesday: VFR. Strong winds with gusts to 40 kt.

Wednesday Night: VFR. Windy with local gusts to 30 kt.

Thursday: Mainly VFR, with local IFR possible late with chance
PL, chance SN, chance RA.

Thursday Night: Mainly MVFR, with areas IFR possible. Windy
with gusts to 35 kt. PL likely, RA likely, FZRA likely, SN
likely.

Friday: Mainly MVFR, with local IFR possible. Strong winds with
local gusts to 40 kt. RA likely, FZRA likely.

Friday Night: Mainly VFR, with local IFR possible. Windy with
areas gusts to 30 kt. Slight chance RA, slight chance SHSN.

Saturday: VFR. Breezy.

&&

.MARINE...
Forecaster Confidence Levels...

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

Short Term /through Tuesday Night/...High confidence.

Through Today...
High pressure in control. Diminishing wind and seas.

Tonight through Tuesday...
Stout storm system sweeping SE New England. S/SE gales ahead of
the storm peaking around midday Tuesday, near storm force,
especially over SE waters SE of Nantucket, along with moderate
to heavy rain resulting in likely visibility issues over the
waters. Low risk thunderstorms. Waves building to 8 to 12 feet
on the outer waters.

Tuesday night...
Behind the storm, drying out as winds revert W, gale force. Seas
remaining 8 to 12 feet on the outer waters, slowly diminishing
late.

Outlook /Wednesday through Saturday/...

Wednesday: Moderate risk for gale force winds with gusts up to
45 kt. Rough seas up to 14 ft.

Wednesday Night: Low risk for Small Craft Advisory winds with
gusts up to 30 kt. Local rough seas.

Thursday: Winds less than 25 kt. Seas locally approaching 5 ft.
Chance of rain. Local visibility 1 to 3 nm.

Thursday Night: Low risk for gale force winds with gusts up to
40 kt. Areas of rough seas. Rain likely.

Friday: Moderate risk for gale force winds with gusts up to
40 kt. Rough seas up to 13 ft. Rain likely.

Friday Night: Moderate risk for Small Craft Advisory winds with
gusts up to 30 kt. Rough seas up to 12 ft.

Saturday: Moderate risk for Small Craft Advisory winds with
gusts up to 25 kt. Areas of rough seas.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...None.
MA...High Wind Watch from Tuesday morning through Tuesday afternoon
     for MAZ022-023.
     High Wind Warning from 10 AM to 2 PM EST Tuesday for MAZ024.
RI...None.
MARINE...Gale Warning from 7 AM Tuesday to 6 AM EST Wednesday for
     ANZ231>235-237-250-251-254>256.
     Gale Warning from 1 AM to 6 AM EST Wednesday for ANZ230.
     Small Craft Advisory from 4 AM Tuesday to 6 AM EST Wednesday
     for ANZ236.

&&

SYNOPSIS...KJC/Nocera
NEAR TERM...Nocera
SHORT TERM...Nocera
LONG TERM...KJC
AVIATION...KJC/Nocera
MARINE...KJC/Nocera
Hazardous weather outlook, Nov 12, 4:25 AM EST, 11 hours 39 minutes before
Hazardous Weather Outlook
National Weather Service Boston/Norton MA
425 AM EST Mon Nov 12 2018

CTZ002>004-MAZ004>007-010>023-026-RIZ001>008-130930-
Hartford CT-Tolland CT-Windham CT-Northern Worcester MA-
Central Middlesex MA-Western Essex MA-Eastern Essex MA-
Eastern Hampshire MA-Eastern Hampden MA-Southern Worcester MA-
Western Norfolk MA-Southeast Middlesex MA-Suffolk MA-
Eastern Norfolk MA-Northern Bristol MA-Western Plymouth MA-
Eastern Plymouth MA-Southern Bristol MA-Southern Plymouth MA-
Barnstable MA-Dukes MA-Northern Middlesex MA-Northwest Providence RI-
Southeast Providence RI-Western Kent RI-Eastern Kent RI-Bristol RI-
Washington RI-Newport RI-Block Island RI-
425 AM EST Mon Nov 12 2018

This Hazardous Weather Outlook is for northern Connecticut, all of
Massachusetts east of the Connecticut River except for Nantucket,
and Rhode Island.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Another period of heavy rain is possible Tuesday. This may result in
some renewed river flooding. Some strong winds area also possible,
mainly closer to the coast.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MAZ024-130930-
Nantucket MA-
425 AM EST Mon Nov 12 2018

...HIGH WIND WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY
AFTERNOON...

This Hazardous Weather Outlook is for Nantucket.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Wind Watch.

Another period of heavy rain is possible Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MAZ002-003-008-009-130930-
Western Franklin MA-Eastern Franklin MA-Western Hampshire MA-
Western Hampden MA-
425 AM EST Mon Nov 12 2018

This Hazardous Weather Outlook is for western Massachusetts.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Another period of heavy rain is possible Tuesday. This may result in
some renewed river flooding. There is also the low risk that
precipitation begins as a period of snow or ice, but mainly a rain
event is expected. Some strong winds also possible across the higher
terrain.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ231>235-237-250-251-254>256-130930-
Cape Cod Bay-Nantucket Sound-Vineyard Sound-Buzzards Bay-
Rhode Island Sound-Block Island Sound-
Coastal waters east of Ipswich Bay and the Stellwagen Bank National
Marine Sanctuary-Massachusetts Bay and Ipswich Bay-
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
Coastal Waters extending out to 25 nm South of Marthas Vineyard and
Nantucket-
Coastal Waters from Montauk NY to Marthas Vineyard extending out to
20 nm South of Block Island-
425 AM EST Mon Nov 12 2018

...GALE WATCH IN EFFECT FROM TUESDAY MORNING THROUGH LATE TUESDAY
NIGHT...

This Hazardous Weather Outlook is for all Massachusetts and Rhode
Island coastal waters except for Narragansett Bay and Boston Harbor.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ236-130930-
Narragansett Bay-
425 AM EST Mon Nov 12 2018

This Hazardous Weather Outlook is for Narragansett Bay.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ230-130930-
Boston Harbor-
425 AM EST Mon Nov 12 2018

...GALE WATCH IN EFFECT LATE TUESDAY NIGHT...

This Hazardous Weather Outlook is for Boston Harbor.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

For the latest updates, please visit our webpage at
www.weather.gov/boston

You can follow us on Facebook at
www.facebook.com/NWSBoston

You can follow us on Twitter at
@NWSBoston

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 12, 2:42 AM ESTGale WatchBOX13 hr
Nov 12, 2:42 AM ESTSmall Craft AdvisoryBOX63 hr
Nov 12, 4:04 PM ESTHigh Wind WarningBOXNantucket20 hr
Nov 12, 4:06 PM ESTGale WarningBOX48 hr

Nearby

High Wind Watches in Massachusetts, 2018Every high wind watch in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.